Image via Wikipedia
You know how some medications have a warning that says: don't drive or operate heavy machinery while taking this medication? Well, they should print the same warning on the side of the Magnesium/Vitamin B infusion bag. Magnesium is a muscle relaxer and it sure does it's job! I was so out of it after my IV Nutrient Infusion Therapy at The Rothfeld Center that I had to recline in the lounger and close my eyes for 10 to 15 minutes before I could even get out of the chair. Magnesium also causes a warm flush throughout the body. It's like having a hot flash and a Valium at the same time!
By coincidence, my friend was in the infusion room at the same time and we joked that we should have come together since driving home is "challenging" after therapy. But then I realized that we could both be killed! Plus it would be an interesting conversation with the cops if we got pulled over. "I'm sorry officer but we haven't been drinking. We just had mega doses of Magnesim!" Friends Don't Let Friends Infuse and Drive!
Another woman in the infusion room had her husband bring her to the center so that she wouldn't have to drive home. Probably a good idea. One more interesting side effect of the infusion was the taste of B Vitamins in my mouth. I took one bite of my chicken parmigiana sub after treatment and it tasted like bitter herbs. And Passover isn't for another few weeks!
The good news is that I didn't need to nap the rest of the afternoon the second time around like I did after the first treatment. I hope that means I'm getting better.
So remember to infuse responsibly and don't infuse and drive!
This message brought to you by MADD - Magnesium Adds Ditsy Drowsiness